Advanced search
1 file | 386.84 KB

The constant of the support problem for abelian varieties

(2013) JOURNAL OF NUMBER THEORY. 133(9). p.2843-2856
Author
Organization
Keywords
Maximal order, Support problem, Abelian varieties, Endomorphism, Torus, MOD-P

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 386.84 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Demeyer, Jeroen, and Antonella Perucca. 2013. “The Constant of the Support Problem for Abelian Varieties.” Journal of Number Theory 133 (9): 2843–2856.
APA
Demeyer, Jeroen, & Perucca, A. (2013). The constant of the support problem for abelian varieties. JOURNAL OF NUMBER THEORY, 133(9), 2843–2856.
Vancouver
1.
Demeyer J, Perucca A. The constant of the support problem for abelian varieties. JOURNAL OF NUMBER THEORY. 2013;133(9):2843–56.
MLA
Demeyer, Jeroen, and Antonella Perucca. “The Constant of the Support Problem for Abelian Varieties.” JOURNAL OF NUMBER THEORY 133.9 (2013): 2843–2856. Print.
@article{4128149,
  author       = {Demeyer, Jeroen and Perucca, Antonella},
  issn         = {0022-314X},
  journal      = {JOURNAL OF NUMBER THEORY},
  keyword      = {Maximal order,Support problem,Abelian varieties,Endomorphism,Torus,MOD-P},
  language     = {eng},
  number       = {9},
  pages        = {2843--2856},
  title        = {The constant of the support problem for abelian varieties},
  url          = {http://dx.doi.org/10.1016/j.jnt.2013.01.013},
  volume       = {133},
  year         = {2013},
}

Altmetric
View in Altmetric
Web of Science
Times cited: